# SDR CA130510005

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,792 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 85311176009
- Condition: Cracked
- Location: Uplock Actuator
- Part time: 10,263 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME FOUND A CRACK ON THE NLG UPLOCK ACTUATOR ATTACH FITTING, PN 85311176-009SP, SN 45676209734D, WHEN HE REMOVED THE UPLOCK ACTUATOR FOR REPLACEMENT DUE TO THE WORN ROD END ON THE ACTUATOR.  FITTING ASSY R & R.  THIS FITTING WAS PREVIOUS REPLACED ON AUGUST 30TH, 2008 FOR A SIMILAR CRACK.  SINCE ITS REPLACEMENT IT HAS 10386 CYC AND 10263 AFH.
